# SDR FDEA201308312094

- Difficulty date: August 31, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 24,450 hours, 13,342 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5361251920000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT STRUCTURE, FR11-16, Y953 HAS VARIOUS AREAS OF SURFACE   DETERIORATION AND BARE METAL.  CABIN FLOOR STRUCTURE FROM FR11-16, Y953 REPLACED IAW SRM 51-72-10 AND DWG A53612550.
